# SDR SWAA2022042088223

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY GIRT BAR SUPPORT FITTING STA 312; LBL 53; WL 209. / [01] SRM 53-10-15-1A-1 IS NOT APPLICABLE FOR GIRT BAR FITTING SUPPORT; OUT LIMITS AND REPLACEMENT OF PART PER SRM 51-10-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] MEASURED DEPTH WITH SPERICAL MICROMETER ID# IS000459; S/N 67127987; EXPIRES 01/2023.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] REMOVED AND REPLACED NEW SUPPORT ON FWD GIRT BAR FITTING SUPPORT STA 312 LBL 53 WL 209 P/N 141A5220-2 IAW SRM 51-10-02-0G-0;[06] CERTIFIED ACTION 5.;[07] REMOVED AND REPLACED NEW SUPPORT ON FWD GIRT BAR FITTING SUPPORT STA 312 LBL 53 WL 209 P/N 141A5220-2 IAW SRM 51-40-02-0G-0.;[08] VERIFIED CORRECTIVE ACTION 5-7
